Jump to content





Accutane Day 34

Posted by porcelainagain, 19 December 2011 · 309 views

accutane dosage emotions pimples
I cried duing my monthly appointment on Friday. I just hate all of this and feel overwhelmed, but not suicidal or anything. I had a sinus infection this month and having a monthly cycle again (b/c IUD came out) is really hard. The hormones surging make me so touchy... Don't miss that at all!

This is still an emotional rollercoaster, even though I feel better and my skin looks SO MUCH BETTER. With makeup, you can barely tell I've had any issues over the last few months. 'Tane is some strong stuff. All other bad symptoms have subsided. Now only tired sometimes (but that could happen any day) and dry.

I've had a few pimples, but they're clearing up quickly. A bad sinus infection meant a heavy round of Doxy + Cortisone (Kenalog) shot. I'm sure those drugs added to the success of my skin, but it was a lot ot manage. You shouldn't really take Doxy + Accutane at the same time, but the sinus and ear infection came on in less than 48 hours and was bad, bad, bad. So, I went to see an ENT last week. Don't know how many more 'specialist' Dr Appts I can handle on my calendar. But, I can't take Doxy or do any more cortisone and my allergy shots aren't killin' the possibilities of sinus infections.

My skin is so smooth. The red spots are fading. My skin is dry and my hands itch, so lotion is a constant. My eyes were dry last week and had to go get eye drops.

During the dr appt -- My daily dose will go up from 40 mg to 60 mg. I should get my new dosage today!




October 2014

S M T W T F S
   1234
567891011
12131415161718
1920212223 24 25
262728293031 

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors

Twitter